Dynamics of a Stochastic Virus Infection Model with Delayed Immune Response

  • Deshun Sun
  • Siyuan Chen
  • Fei LiuEmail author
  • Jizhuang FanEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 10955)


Patients are always affected by external environmental noises and random fluctuations inside bodies. Considering this, in this paper we propose a stochastic virus infection model with delayed immune response, which consists of a system of four-dimensional stochastic delayed equations. We verify that there is a unique global positive solution for this model with any positive initial value, and establish the sufficient conditions for extinction and persistence of the model. Further, we perform a couple of numerical simulations to illustrate our theoretical analysis results.


Virus infection Stochastic delayed model Extinction, persistence 



We thank the support of the NSFC (51675124, 61273226) and Science and Technology Program of Guangzhou, China (201804010246)


  1. 1.
    Elaiw, A.M., AlShamrani, N.H.: Global stability of humoral immune virus dynamics models with nonlinear infection rate and removal. Nonlinear Anal. Real World Appl. 26, 161–190 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Min, L.Q., Su, Y.M., Kuang, Y.: Mathematical analysis of a basic virus infection model with application to HBV infection. Rocky Mt. J. Math. 38, 1573–1584 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Manna, K., Chakrabarty, S.P.: Chronic hepatitis B infection and HBV DNA-containing capsids: Modeling and analysis. Commun. Nonlinear Sci. Numer. Simul. 22, 383–395 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chen, Y.M., Zou, S.F., Yang, J.Y.: Global analysis of an SIR epidemic model with infection age and saturated incidence. Nonlinear Anal. Real World Appl. 30, 16–31 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Su, Y.M., Sun, D.S., Zhao, L.: Global analysis of a humoral and cellular immune virus dynamics model with the Beddington–DeAngelis incidence rate. Math. Methods Appl. Sci. 38, 2984–2993 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Song, X.Y., Wang, S.L., Dong, J.: Stability properties and Hopf bifurcation of a delayed viral infection model with lytic immune response. J. Math. Anal. Appl. 373, 345–355 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Wang, T.L., Hu, Z.X., Liao, F.C.: Stability and Hopf bifurcation for a virus infection model with delayed humoral immune response. J. Math. Anal. Appl. 411, 63–74 (2014)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chiacchio, F., Pennisi, M., Russo, G., Motta, S., Pappalardo, F.: Agent-based modeling of the immune system: NetLogo, a promising framework. Biomed. Res. Int. 2014, 907171 (2014)CrossRefGoogle Scholar
  9. 9.
    Monica, C., Pitchaimani, M.: Analysis of stability and Hopf bifurcation for HIV-1 dynamics with PI and three intracellular delays. Nonlinear Anal. Real World Appl. 27, 55–69 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Meng, X.Z., Zhao, S.N., Feng, T., Zhang, T.H.: Dynamics of a novel nonlinear stochastic SIS epidemic model with double epidemic hypothesis. J. Math. Anal. Appl. 433, 227–242 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Jovanovic, M., Krstic, M.: Stochastically perturbed vector-borne disease models with direct transmission. Appl. Math. Model. 36, 5214–5228 (2012)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Yu, J.J., Jiang, D.Q., Shi, N.Z.: Global stability of two-group SIR model with random perturbation. J. Math. Anal. Appl. 360, 235–244 (2009)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Liu, Q., Chen, Q.M.: Dynamics of a stochastic SIR epidemic model with saturated incidence. Appl. Math. Comput. 282, 155–166 (2016)MathSciNetGoogle Scholar
  14. 14.
    Li, D., Cui, J.A., Liu, M., Liu, S.Q.: The evolutionary dynamics of stochastic epidemic model with nonlinear incidence rate. Bull. Math. Biol.
  15. 15.
    Chen, C., Kang, Y.M.: The asymptotic behavior of a stochastic vaccination model with backward bifurcation. Appl. Math. Model. 40, 1–18 (2016)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ji, C.Y., Jiang, D.Q.: Threshold behaviour of a stochastic SIR model. Appl. Math. Model. 38, 5067–5079 (2014)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Chen, G.T., Li, T.C.: Stability of stochastic of delayed SIR model. Stoch. Dyn. 9, 231–252 (2009)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Liu, Q., Chen, Q.M., Jiang, D.Q.: The threshold of a stochastic delayed SIR epidemic model with temporary immune. Phys. A 450, 115–125 (2016)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Appleby, J.A.D., Mao, X.R.: Stochastic stabilisation of functional differential equations. Syst. Control Lett. 54, 1069–1081 (2005)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Has’minskij, R.Z.: Stochastic Stability of Differential Equations, Sijthoof & Noordhoof, Aplohen aan der Rijn, The Nederlands (1980)Google Scholar
  21. 21.
    Mao, X.: Stochastic Differential Equations and Applications. Horwood Publishing, Chichester (1997)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Control and Simulation CenterHarbin Institute of TechnologyHarbinChina
  2. 2.School of Software EngineeringSouth China University of TechnologyGuangzhouChina
  3. 3.State Key Laboratory of Robotics and SystemHarbin Institute of TechnologyHarbinChina

Personalised recommendations